A 48-year-old female asked:
Disclaimer

my.mother has accidentally taken 2 blood pressure tablets and 2 heart arythmia tablets by accident. bp is very low. what should we do?

1 doctor answer
Dr. Sue Ferranti
28 years experience Internal Medicine
Go to ER....: Your mother needs to have her blood pressure and heart monitored so you need to take her to the emergency room ASAP. The amount of time she will need to be monitored will depend on exactly what meds she took, the doses and how low her blood pressure is. She can also have heart rhythm problems so she will need to be on a heart monitor. Call 911 if needed but get her to the ER right away. Good luck!
Answered on Oct 5, 2020
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old member asked:
Dr. Gopinath Upamaka
38 years experience Cardiology
Multiple: Lots of reasons. Please see a doctor.
A 41-year-old member asked:
Dr. Bennett Werner
43 years experience Cardiology
Generally no: Generally, these are signs of (especially good) health in runners. If you're otherwise feeling good, i wouldn't give it another thought.
1
1 thank
A female asked:
Dr. Andrius Baskys
45 years experience Geriatric Psychiatry
There : There is a possibility that ultram - also known as tramadol, will cause the allergy as well. I would like to refer you to an excellent article in the ... Read More
A female asked:
Dr. Andrius Baskys
45 years experience Geriatric Psychiatry
There : There is a possibility that ultram - also known as tramadol, will cause the allergy as well. I would like to refer you to an excellent article in the ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month